# SDR AALA201802069011

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 12,755 hours, 4,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHTS AT L2 DOOR INTERMITTENT. RESET CIDS AND PERFORMED EMERGENCY POWER SUPPLY UNIT TEST. NO FAULTS PER AMM 33-50-00.
